Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 9, NWS Quad Cities, IA

April 22, 2019Bureau County, Henry County, Whiteside County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 22, 2019, 3:22 PM CDT for Bureau County, Henry County, Whiteside County, Illinois. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2019, 3:22 PM CDT (20:22 UTC)
Expired
Apr 22, 2019, 4:00 PM CDT
In force
38 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bureau County, IL, Henry County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 47 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 3:25 PM CDTHAIL 13 Sw Spring Hill, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.4 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1777 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

936 
WUUS53 KDVN 222022
SVRDVN
ILC011-073-195-222100-
/O.NEW.KDVN.SV.W.0009.190422T2022Z-190422T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
322 PM CDT Mon Apr 22 2019

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Whiteside County in northwestern Illinois...
  Northeastern Henry County in northwestern Illinois...
  Northwestern Bureau County in north central Illinois...

* Until 400 PM CDT.

* At 322 PM CDT, a severe thunderstorm was located near Osborn, or 15
  miles east of East Moline, moving northeast at 45 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Geneseo, Tampico, Hooppole, Deer Grove, Osborn, Yorktown, Thomas,
  Leon Corners and Shady Beach.

This includes Interstate 80 in Illinois between mile markers 16 and
18.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4149 8982 4143 9022 4152 9029 4152 9025
      4154 9020 4156 9018 4158 9018 4171 8964
      4158 8963
TIME...MOT...LOC 2022Z 241DEG 37KT 4154 9015 

HAIL...1.00IN
WIND...<50MPH
 
$$

Gibbs
4 follow-up statements
583 
WWUS53 KDVN 222032
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
332 PM CDT Mon Apr 22 2019

ILC011-073-195-222100-
/O.CON.KDVN.SV.W.0009.000000T0000Z-190422T2100Z/
Whiteside IL-Henry IL-Bureau IL-
332 PM CDT Mon Apr 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN WHITESIDE...NORTHEASTERN HENRY AND NORTHWESTERN
BUREAU COUNTIES...

At 332 PM CDT, a severe thunderstorm was located near Erie, or 15
miles south of Morrison, moving northeast at 45 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Tampico, Hooppole, Deer Grove, Yorktown, Thomas and Leon Corners. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4149 8982 4150 9018 4158 9018 4171 8964
      4158 8963
TIME...MOT...LOC 2032Z 243DEG 38KT 4158 9001 

HAIL...1.00IN
WIND...<50MPH
 
$$

Gibbs
138 
WWUS53 KDVN 222035
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
335 PM CDT Mon Apr 22 2019

ILC011-073-195-222100-
/O.CON.KDVN.SV.W.0009.000000T0000Z-190422T2100Z/
Whiteside IL-Henry IL-Bureau IL-
335 PM CDT Mon Apr 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN WHITESIDE...NORTHEASTERN HENRY AND NORTHWESTERN
BUREAU COUNTIES...

At 335 PM CDT, a severe thunderstorm was located near Prophetstown,
or 14 miles south of Morrison, moving northeast at 45 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Tampico, Hooppole, Deer Grove, Yorktown, Thomas and Leon Corners. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4149 8982 4150 9018 4158 9018 4171 8964
      4158 8963
TIME...MOT...LOC 2035Z 241DEG 37KT 4159 8997 

HAIL...1.50IN
WIND...<50MPH
 
$$

Gibbs
674 
WWUS53 KDVN 222046
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
346 PM CDT Mon Apr 22 2019

ILC011-073-195-222100-
/O.CON.KDVN.SV.W.0009.000000T0000Z-190422T2100Z/
Whiteside IL-Henry IL-Bureau IL-
346 PM CDT Mon Apr 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN WHITESIDE...NORTHEASTERN HENRY AND NORTHWESTERN
BUREAU COUNTIES...

At 346 PM CDT, a severe thunderstorm was located near Tampico, or 11
miles southwest of Rock Falls, moving northeast at 45 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Tampico, Deer Grove, Yorktown and Leon Corners. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4156 8979 4154 8998 4162 9000 4171 8964
      4160 8963
TIME...MOT...LOC 2046Z 241DEG 37KT 4165 8984 

HAIL...1.50IN
WIND...<50MPH
 
$$

Gibbs
916 
WWUS53 KDVN 222058
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
358 PM CDT Mon Apr 22 2019

ILC011-073-195-222106-
/O.EXP.KDVN.SV.W.0009.000000T0000Z-190422T2100Z/
Whiteside IL-Henry IL-Bureau IL-
358 PM CDT Mon Apr 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITESIDE...
NORTHEASTERN HENRY AND NORTHWESTERN BUREAU COUNTIES WILL EXPIRE AT
400 PM CDT...
    
This warning has been cancelled for Henry and Bureau Counties and 
extended for Whiteside County. A new severe thunderstorm warning is 
in effect until 415 PM CDT for Whiteside County.

LAT...LON 4156 8979 4154 8998 4162 9000 4171 8964
      4160 8963
TIME...MOT...LOC 2056Z 241DEG 37KT 4170 8973 

$$

Gibbs

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:59 PM CDT, 23 minutes earlier.

Area forecast discussion, Apr 22, 2:59 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
259 PM CDT Mon Apr 22 2019

.SYNOPSIS...
Issued at 257 PM CDT Mon Apr 22 2019

18Z surface data has a weak low north of KDSM. A cold front ran
south from the low into eastern Kansas. Observation data also
suggested the potential for subtle boundaries running east and
southeast from the low into northern Illinois and along the
Mississippi river down toward KUIN. Dew points were in the 50s ahead
of the cold front with 30s and 40s across the central and northern
Plains.

&&

.SHORT TERM...(This Evening through Tuesday)
ISSUED AT 257 PM CDT Mon Apr 22 2019

Through sunset convection is expected to increase in areal coverage
north of I-80 as the weak low approaches the area. This scenario is
based on conceptual models and what the overall larger picture is
suggesting.  South of I-80 convection should be fairly spotty.

The overall severe risk still looks marginal but a few isolated
severe storms cannot be ruled out. Primary risk looks to be hail
with a small potential for damaging winds.

This evening the cold front and low will sweep through the area with
rain slowly ending from west to east. A few severe storms may be
possible in the vicinity of the fronts. Some wrap around rain
showers or light rain is possible after midnight generally east of a
line from Manchester, IA to Sterling, IL as a weak upper level
disturbance rotates through the area.

On Tuesday much cooler, drier, and initially breezy conditions will
be seen across the area. Temperatures will be close to normal.

.LONG TERM...(Tuesday Night through Monday)
ISSUED AT 257 PM CDT Mon Apr 22 2019

High pressure will be in control for this period, and will provide
quiet and dry conditions across the area. Like the 00z run, the 12z
ECMWF is suggesting a weak shortwave passing across our south early
Wednesday morning, while the American models and CMC show it further
south into southern Missouri and Illinois. Will continue to treat
the ECMWF as an outlier for now, and will not advertise any chance
of POPs across our south. Above normal temperatures will remain in
place with southerly flow, and currently have afternoon highs
Wednesday in the upper 60s to lower 70s.

Thursday and Friday...

Latest guidance remains in decent agreement of bringing a cold front
across the region Thursday. The ECMWF, CMC and NAM have it passing
during the morning, while the GFS advertises an afternoon arrival.
Regardless of timing, this front will not have a lot of moisture and
only limited forcing with it, so not expecting a wide area of
showers or storms to accompany it with passage. The best chance for
any precipitation will be across northwest Illinois, where forcing
will be a little stronger with the shortwave. Here, will advertise
chance POPs through the afternoon and evening.

Temperature-wise, afternoon highs for Thursday will climb into lower
to middle 70s with warmer air in place ahead of the front. For
Friday, cooler air and passing high pressure will keep afternoon
highs in the middle 60s to near 70.

Saturday and Sunday...

Disagreements continue on the handling of an area of low pressure
passing across the Mississippi River Valley. The 12z ECMWF has come
in further south, and has the low passing east across central
Missouri. This would put us underneath easterly flow and rain
provided by isentropic lift. The GFS and CMC show the low much
further north into Minnesota and Wisconsin, which would put us in
the warm sector with a threat of showers and thunderstorms.

I will continue to handle this situation with a blended approach,
which keeps us underneath chance of POPs. Will advertise afternoon
highs ranging from near 60 in northwest Illinois, to near 70 in
northeast Missouri, but expect changes to this as models get a
better handle on the low track and warm front placement.

Monday on...

All models in agreement of unsettled weather continuing into early
next week, as frontal boundary develops across the eastern Great
Plains into the mid Mississippi River Valley. Temperatures will
average near normal for the end of April.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
ISSUED AT 115 PM CDT Mon Apr 22 2019

Unstable atmosphere across eastern Iowa and northern Illinois will
allow convection to develop ahead of the approaching cold front.
VFR conditions should be seen through 06z/23 with potential
MVFR/IFR conditions in SHRA/TSRA. After 06z/23 VFR conditions are
forecast with widespread low clouds moving in behind the front
that are just above 3 kft agl.

&&

.HYDROLOGY...
Issued at 1117 AM CDT Mon Apr 22 2019

Not much change to the forecasts along the Mississippi River as
routed water remains the main contributer to the forecasts.
Scattered showers and thunderstorms today and tonight should have
little affect on the Mississippi River level forecasts. Crests
are anticipated at Dubuque to Bellevue this coming weekend. Sites
downstream of Bellevue are expected to crest next week.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...Speck
AVIATION...08
HYDROLOGY...14
Hazardous weather outlook, Apr 22, 3:29 AM CDT, 11 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
329 AM CDT Mon Apr 22 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-230830-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
329 AM CDT Mon Apr 22 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

The Storm Prediction Center has a marginal risk of severe
thunderstorms this afternoon into this evening, for portions of
eastern Iowa and northwest Illinois. The main risks will be large
hail and damaging winds, but an isolated tornado or two is
possible.

Moderate to major flooding will continue along the Mississippi
River. Please see the latest Flood Statements and Flood Warnings for
details.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Thursday, there is a slight chance for thunderstorms. Severe weather
is not expected.

Thunderstorms are possible again Saturday and Saturday night. It is
too soon to determine the potential for severe weather.

Moderate to major flooding will continue along the Mississippi
River. Please see the latest Flood Statements and Flood Warnings for
details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into this evening.

Haase/Sheets

In the hours before

Special weather statement, Apr 22, 3:07 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
307 PM CDT Mon Apr 22 2019

ILC015-161-195-IAC045-163-222030-
Rock Island-Whiteside-Carroll-Scott-Clinton-
307 PM CDT Mon Apr 22 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ROCK
ISLAND...WHITESIDE...SOUTHEASTERN CARROLL...NORTHEASTERN SCOTT AND
CLINTON COUNTIES UNTIL 330 PM CDT...

At 307 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Calamus to near Albany to near
Osborn. Movement was northeast at 45 mph.

Winds in excess of 30 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Clinton, East Moline, Sterling, Rock Falls, Morrison, DeWitt,
Camanche, Le Claire, Fulton, Prophetstown, Port Byron, Erie, Garden
Plain, Milledgeville, Rapids City, Fairhaven, Albany, Princeton,
Tampico and Cordova.

This includes the following highways...
 Interstate 80 in Iowa near mile marker 306.
 Interstate 80 in Illinois between mile markers 1 and 5.
 Interstate 88 between mile markers 1 and 41.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4158 8981 4158 9018 4154 9020 4151 9035
      4148 9038 4170 9038 4180 9087 4203 9041
      4203 9017 4197 8969 4161 8969
TIME...MOT...LOC 2007Z 241DEG 37KT 4182 9072 4176 9023 4154 9023

Gibbs
Local storm report, Apr 22, 3:08 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
308 PM CDT MON APR 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             2 NNE ROCK ISLAND       41.50N 90.57W
04/22/2019  E0.25 INCH       ROCK ISLAND        IL   TRAINED SPOTTER

            BRIEF HAIL - 1 SE OF DOWNTOWN.

&&
Local storm report, Apr 22, 3:10 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
310 PM CDT MON APR 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             1 NNE BETTENDORF        41.58N 90.47W
04/22/2019  M0.88 INCH       SCOTT              IA   TRAINED SPOTTER

&&

PS
Local storm report, Apr 22, 3:14 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
314 PM CDT MON APR 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             3 E CREDIT ISLAND       41.52N 90.57W
04/22/2019  E0.25 INCH       ROCK ISLAND        IL   TRAINED SPOTTER

&&
Local storm report, Apr 22, 3:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
318 PM CDT MON APR 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             KEYSTONE                42.00N 92.20W
04/22/2019  E0.88 INCH       BENTON             IA   PUBLIC

            AND HARD RAIN.

&&
Special weather statement, Apr 22, 3:20 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
320 PM CDT Mon Apr 22 2019

IAC011-019-055-095-113-222045-
Buchanan-Benton-Delaware-Linn-Iowa-
320 PM CDT Mon Apr 22 2019

...STRONG THUNDERSTORMS WILL AFFECT BUCHANAN...BENTON...WESTERN
DELAWARE...WESTERN LINN AND NORTHEASTERN IOWA COUNTIES UNTIL 345 PM
CDT...

At 318 PM CDT, strong thunderstorms wer located over Keystone, near
Rowley, and near Norway. The storms were moving northeast at near
40 mph.

Hail up to nickel size is possible with these storms.

Locations impacted include...
Cedar Rapids, Independence, Vinton, Manchester, Hiawatha, Robins,
Jesup, Center Point, Fairfax, Atkins, Walford, Urbana, Palo,
Shellsburg, Newhall, Edgewood, Winthrop, Hazleton, Walker and
Blairstown.

This includes Interstate 380 between mile markers 25 and 55.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4264 9129 4186 9179 4186 9183 4184 9183
      4194 9230 4198 9230 4230 9214 4230 9206
      4244 9207 4264 9196
TIME...MOT...LOC 2018Z 180DEG 0KT 4199 9218

McClure

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 10:36 AM CDTSpecial Weather StatementDVNJo Daviess24 min
Apr 22, 1:28 PM CDTSpecial Weather StatementDVNMercer32 min
Apr 22, 1:42 PM CDTSpecial Weather StatementDVNRock Island48 min
Apr 22, 2:10 PM CDTSevere Thunderstorm WarningDVNRock Island42 min
Apr 22, 3:07 PM CDTSpecial Weather StatementDVNWhiteside23 min
Apr 22, 3:10 PM CDTSevere Thunderstorm WarningDVNRock Island, Whiteside50 min
Apr 22, 3:51 PM CDTSevere Thunderstorm WarningDVNWhiteside24 min
Apr 22, 4:25 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Whiteside50 min
Apr 22, 5:09 PM CDTSevere Thunderstorm WarningDVNJo Daviess40 min
Apr 22, 5:59 PM CDTSevere Thunderstorm WarningDVNCarroll46 min
Apr 22, 6:46 PM CDTSevere Thunderstorm WarningDVNRock Island59 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.